# SDR ERAA076669

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 6,899 hours, 9,168 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Indicator
- Part number: D120P2T
- Part serial: 71986
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  CONNECTOR INSERTS PULLED OUT .  CONNECTOR PLATE BROKEN, CORROSION ON CASE INSIDE AND ON BASE, UNIT LEAKS AND OUT OF ADJUSTMENT. ACTION TAKEN:  REPAIRED, CLEANED CORROSION, REPLACED CONNECTOR PLATE, FIXED LEAKS, AND FUNCTIONALLY TESTED OK TO 20,000 FEET.  C/W AIRWORTHINESS DIRECTIVES OR SB'S AS PER TSM 7421 REV A JAN 1993.
